# SDR GTIA2018021702440

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 45,627 hours, 21,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE FLIGHT DECK,  FOUND THE CAPTAIN'S HAND HELD FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW EOM 9.2.2.  OPS CHECKED GOOD,  NO NO DEFECTS NOTED.
